# SDR RAIA00809001

- Difficulty date: September 2, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 24,638 hours, 22,858 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 3503 IND GEAR WOULD NOT RETRACT ALONG WITH AN AIR/GND FAIL MESSAGE ON THE EICAS.  MX REPAIRED WIRING AT THE NOSE PROXIMITY SWITCH CONNECTOR IAW AMM PROCEDURES.  OPS CHECKED GOOD.
